# SDR SWIA200921164

- Difficulty date: March 7, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 17,626 hours, 13,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4810 - CABIN EMERGENCY LIGHTS, CEILING LEVEL, INOP.  RELAMPED.
